MathSciNet Relay Station
MathSciNet bibliographic data
MR2948977 65M70 (26A33 33E12 35R11 45K05)
Hanert, Emmanuel On the numerical solution of space-time fractional diffusion models. Comput. & Fluids 46 (2011), 33–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement